# SDR SWIA972229

- Difficulty date: December 30, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 16,361 hours, 14,653 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

N2 VIB AT ROTATION.  CONTINUED.  DID QRH AT SAFE ALTITUDE.   N2. VIB WOULD GO OUT AT 81-82 PERCENT AND BACK ON AT 83-84 PERCENT HIGHER.  ENGINE SOUNDED DIFFERENT AS WELL.  RETURNED TO RAP. REMOVED AND REPLACED RIGHT ENGINE SUM TRANSDUCER IAW CRJ MM 77-31-01.   PN 6233M30A  SN ON BP28  SN OFF 088 BE78.  OPS CHECK GOOD.
